应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
Other articles related with "O211.63":
181 ZHAO Haiqing; PAN Lijun
  Stability of Stochastic Systems with Markov Switching and Several Delayed Impulses
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (2): 181-191 [Abstract] (121) [HTML 1 KB] [PDF 629 KB] (243)
565 XU Siyan; ZHENG Mengqi
  The Infinitesimal Generator of Markov Semigroup Associated with Multivalued Stochastic Differential Equation
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (6): 565-576 [Abstract] (136) [HTML 1 KB] [PDF 483 KB] (428)
441 YANG Peng
  Stochastic Differential Game for DC Pension under Stochastic Interest Rate
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (5): 441-449 [Abstract] (130) [HTML 1 KB] [PDF 673 KB] (329)
246 PENG Xuhui;ZHANG Jinlian
  A Note on Ornstein-Uhlenbeck Process
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (3): 246-250 [Abstract] (241) [HTML 1 KB] [PDF 376 KB] (412)
551 ZHENG ShiQiu;LI ShouMei
  Representation Theorems for RBSDEs with Continuous Generators
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 551-566 [Abstract] (208) [HTML 1 KB] [PDF 486 KB] (566)
642 LIN HuoNan
  Decay Rates of Weak Solutions to Non-Local Cauchy Problems
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 642-654 [Abstract] (166) [HTML 1 KB] [PDF 455 KB] (463)
450 CUI Jing;SHEN GuangJun
  Almost Automorphic Solutions to Stochastic Evolution Equations Driven by L\'evy Processes
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (5): 450-466 [Abstract] (186) [HTML 1 KB] [PDF 494 KB] (507)
331 SONG Li, WU PanYu
  Another Borel-Cantelli Lemma for Capacities
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (4): 331-339 [Abstract] (203) [HTML 1 KB] [PDF 381 KB] (663)
First page | Prev page | Next page | Last pagePage 1 of 1, 8 records
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn